# SDR FDEA201007152540

- Difficulty date: July 15, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 75,901 hours, 25,267 cycles
- Engine: Ge CF66D
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Part number: APB70081
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CTR WING BOX UPPER SURFACE AT STA 1370 'X' = 80 FOUND CORRODED. CABIN CTR WING BOX UPPER SURFACE AT STA 1370 'X' = 80 REPAIRED IAW EA 8-5710-138579, TITLE: WINGS - BASIC WING STRUCTURE - CTR WING BOX UPPER SKIN CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
